# SDR 7C7A2023072700044

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 54,326 hours, 58,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Part time: 54,326 hours, 58,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT PLACARD OVER MAIN CABIN ENTRY FELL OFF. RE-ATTACHED PER AMM 33-00
